All Journal Entries Journals

Title

May 02, 2013 - 2 comments
Tags:

Headaches

,

hurts

,

Stomach

,

right

,

today

,

weird

,

benadryl

,

jaw



Been getting weird, fast, stabbing headaches and shakes today. Also, I'm on Ambien and Benadryl right now, so things make little sense. My jaw has been hurting, too. It cracks and locks up. My stomach hurts like always. It's taking forever to type this. The End.

Comments
Post a Comment
Avatar_f_tn
by RacingMomofmany, May 03, 2013
Im so sorry u are going through so much.I have jaw pain too.It is a side affect from chemo.It started with my 6th treatment.Im getting 3 cancer fighting drugs and one that is to give those a boost.And i come home for 2 days with a pump.With the 5-FU.I also have hip pain.Plus rectum pain.I have a drain in.And that causes pain.I have had a abcess as big as two tennis balls in my rectum.And this time i had one as big as a tennis ball.I know what ungodly pain is.My jaw is killing me as i type this.I do get brakes off ad on.I wish u all the best.And i hope today is a good day for u.Hang in there and never give up.Please keep me posted on u.I do care and i do understand what u are going through.Your not alone sweetie.Praying for healing for u and i asked God to get rid of your pain.Sending loving hugs.Linda

4526433_tn?1355990005
by millachris7, May 03, 2013
Yeah, it's a side effect of zometa, too. that sounds awful!! thank you

Post a Comment